RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 1  


Asymptotics of the survival probability of a bounded from below Markov critical branching process with continuous time and infinite variance
B. A. Sevast'yanov
3
Approximation of Boolean functions by monomial functions
A. S. Kuz'min, V. T. Markov, A. A. Nechaev, A. B. Shishkov
9
Solvable and locally closed modules and rings
V. P. Elizarov
30
On the number of solutions of a system of random linear equations in a set of vectors of a special form
V. A. Kopyttsev
40
On the structure of partially ordered sets of Boolean degrees
S. S. Marchenkov
63
Probabilistic analysis of shelf algorithms for packing rectangles into a strip
N. N. Kuzyurin, A. I. Pospelov
76
Approximate algorithms for packing rectangles into several strips
S. N. Zhuk
91
On critical $\Omega$-fibered formations of finite groups
M. M. Sorokina, M. A. Korpacheva
106
On the reliability of schemes in the basis $\{x\vee y\vee z,x\mathbin&y\mathbin&z,\bar{x}\}$ with single-type constant faults at the inputs of the element
M. A. Alekhina
116
Stochastic optimality in the problem of a linear controller perturbed by a sequence of dependent random variables
T. A. Belkina, M. S. Levochkina
126
Testing numbers of the form $N=2kp^m-1$ for primality
E. V. Sadovnik
146
Letter to the editors
A. S. Rybakov
158
Correction
159
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020